Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Heat Transfer Research
Fator do impacto: 0.404 FI de cinco anos: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Imprimir: 1064-2285
ISSN On-line: 2162-6561

Volumes:
Volume 51, 2020 Volume 50, 2019 Volume 49, 2018 Volume 48, 2017 Volume 47, 2016 Volume 46, 2015 Volume 45, 2014 Volume 44, 2013 Volume 43, 2012 Volume 42, 2011 Volume 41, 2010 Volume 40, 2009 Volume 39, 2008 Volume 38, 2007 Volume 37, 2006 Volume 36, 2005 Volume 35, 2004 Volume 34, 2003 Volume 33, 2002 Volume 32, 2001 Volume 31, 2000 Volume 30, 1999 Volume 29, 1998 Volume 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.2016010225
pages 1-8

IDENTIFICATION IN STOCHASTIC THERMODIFFUSION PROBLEMS

Andrzej Sluzalec
Technical University of Czestochowa, 42-200 Czestochowa, ul. Akademicka 3, Poland

RESUMO

Stochastic identifi cation of material parameters in the thermodiff usion process is presented. The numerical solutions for deterministic as well as stochastic direct and inverse problems have been described. The discretization of the fi eld equations through the use of the fi nite element approximation is applied. The inverse problem is solved by the use of gradient-based methods and a sensitivity analysis. The proposed direct and inverse formulation describes probabilistic distributions of material data. A one-dimensional axisymmetrical problem of a cylindrical element with random material parameters is solved as an example. The stochastic solutions are obtained by application of the Monte Carlo method.


Articles with similar content:

Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
Minimax Estimation of Solutions of Neumann Boundary-Value Problems for Elliptical Equations in Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Yuriy K. Podlipenko, Alexander G. Nakonechnyi, Alex. Kovalyuk
Usage of Preudoinversion and Regularization Methods in Adaptive Models of Structural Representation and Data Processing
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Olga S. Degtyar , Fedor G. Garashchenko
Solving Integrated Inverse Problems for Pseudoparabolic Multicomponent Distributed Systems
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka
BEYOND BLACK-BOXES IN BAYESIAN INVERSE PROBLEMS AND MODEL VALIDATION: APPLICATIONS IN SOLID MECHANICS OF ELASTOGRAPHY
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 5
L. Bruder, Phaedon-Stelios Koutsourelakis